Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 218, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 18, 2012, 12:46 AM CDT for Collingsworth County, Donley County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2012, 12:46 AM CDT (05:46 UTC)
- Expired
- Sep 18, 2012, 1:34 AM CDT
- In force
- 48 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Collingsworth County, TX, Donley County, TX
The radar
The Amarillo radar (KAMA), 124 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 1:00 AM CDT | HAIL 2 | 8 Sw Quail, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 5.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2264 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
516
WUUS54 KAMA 180546
SVRAMA
TXC087-129-180715-
/O.NEW.KAMA.SV.W.0218.120918T0546Z-120918T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1246 AM CDT TUE SEP 18 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COLLINGSWORTH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHEASTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 215 AM CDT
* AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES WEST OF QUAIL...OR 15 MILES NORTH OF MEMPHIS...AND
MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... QUAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3500 10059 3504 10025 3475 10010 3474 10028
3475 10068
TIME...MOT...LOC 0546Z 343DEG 19KT 3492 10048
$$
LG5 follow-up statements
085
WWUS54 KAMA 180557
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1257 AM CDT TUE SEP 18 2012
TXC087-129-180715-
/O.CON.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
DONLEY TX-COLLINGSWORTH TX-
1257 AM CDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 215 AM CDT...
AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTHWEST OF QUAIL...OR 11 MILES NORTH OF MEMPHIS...MOVING
SOUTH AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WELLINGTON... QUAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3500 10059 3500 10023 3475 10010 3474 10028
3475 10068
TIME...MOT...LOC 0557Z 343DEG 19KT 3486 10047
$$
LG785
WWUS54 KAMA 180605
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
105 AM CDT TUE SEP 18 2012
TXC087-129-180715-
/O.CON.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
DONLEY TX-COLLINGSWORTH TX-
105 AM CDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 215 AM CDT...
AT 103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF QUAIL...OR 8 MILES NORTHEAST OF
MEMPHIS...MOVING SOUTH AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WELLINGTON... QUAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3500 10059 3500 10023 3475 10010 3474 10028
3475 10068
TIME...MOT...LOC 0605Z 343DEG 19KT 3482 10046
$$
LG873
WWUS54 KAMA 180615
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
115 AM CDT TUE SEP 18 2012
TXC129-180624-
/O.CAN.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
DONLEY TX-
115 AM CDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DONLEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3475 10054 3475 10055 3485 10051 3485 10023
3474 10022 3474 10028
TIME...MOT...LOC 0614Z 343DEG 19KT 3477 10043
$$
TXC087-180715-
/O.CON.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
COLLINGSWORTH TX-
115 AM CDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COLLINGSWORTH COUNTY UNTIL 215 AM CDT...
AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF MEMPHIS...MOVING SOUTH AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN COLLINGSWORTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3475 10054 3475 10055 3485 10051 3485 10023
3474 10022 3474 10028
TIME...MOT...LOC 0614Z 343DEG 19KT 3477 10043
$$
LG936
WWUS54 KAMA 180623
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
123 AM CDT TUE SEP 18 2012
TXC087-180715-
/O.CON.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
COLLINGSWORTH TX-
123 AM CDT TUE SEP 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COLLINGSWORTH COUNTY UNTIL 215 AM CDT...
AT 121 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHEAST OF MEMPHIS...MOVING SOUTH AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN COLLINGSWORTH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3475 10054 3476 10054 3480 10053 3480 10023
3474 10022 3474 10028
TIME...MOT...LOC 0623Z 343DEG 19KT 3474 10042
$$
LG717
WWUS54 KAMA 180634
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
134 AM CDT TUE SEP 18 2012
TXC087-180644-
/O.CAN.KAMA.SV.W.0218.000000T0000Z-120918T0715Z/
COLLINGSWORTH TX-
134 AM CDT TUE SEP 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLINGSWORTH
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2.
LAT...LON 3475 10054 3476 10054 3480 10053 3480 10023
3474 10022 3474 10028
TIME...MOT...LOC 0634Z 343DEG 19KT 3468 10040
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 11:41 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 17, 11:41 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1141 PM CDT MON SEP 17 2012 .AVIATION... FOR THE 06Z TAFS...LITTLE CHANGE TO PREVIOUS AVIATION AFD REASONING. SFC HIGH PRESSURE BUILDING INTO THE REGION TONIGHT WILL CAUSE WINDS TO GRADUALLY DECREASE IN SPEEDS...THEN BECOME SW AROUND 10 KTS OR LESS AFTER SUNRISE TUESDAY AS THIS SFC HIGH PRESSURE SLIDES OFF TO THE E AND S OF THE AREA. MID AND HIGH LEVEL CLOUDS WILL SLOWLY DECREASE BY MIDDAY TUESDAY. VFR CONDITIONS ANTICIPATED NEXT 24 HOURS AT ALL TAF SITES. ANDRADE && .PREV DISCUSSION... /ISSUED 1001 PM CDT MON SEP 17 2012/ UPDATE... HAVE MADE A FAIRLY SUBSTANTIAL EVENING UPDATE AS SAT/RAD OBS TRENDS ALL POINT TO IMMINENT RAIN IN HARTLEY...OLDHAM...AND DEAF SMITH COUNTIES. A COMPACT AND MODEL UNDER FORECAST MID LVL VORT IS CURRENTLY CROSSING FROM COLORADO INTO NE NM AND ASCENT IN ADVANCE OF IT IS PROMOTING A BAND OF LIGHT TO MODERATE RAIN. RECENT OBS IN NM SHOW THAT THE MID LVL RADAR RETURNS ARE IN FACT REACHING THE GROUND AS RATON PICKED UP OVER A QUARTER INCH OF RAIN WITHOUT EVEN SEEING A THUNDERSTORM. GIVEN THE CURRENT TRAJECTORY...THE HEAVIER RAIN SHOULD MISS AMARILLO TO THE WEST...THOUGH LIGHT RAIN IS QUITE POSSIBLE IN THE METRO. MUCAPE VALUES ARE LESS THAN 25 J/KG AND THE LAST LIGHTNING STRIKE WAS ALMOST 3 HRS AGO...SO REMOVED THUNDER FROM THE FCST AND HWO. LOWS TONIGHT WILL LIKELY BE HELD UP BY INCREASED CLOUD COVER AND BUMPED LOWS UP BY ABOUT 3 DEGREES OVERNIGHT. CLOUDS AND PRECIP SHOULD CLEAR THE SRN PANHANDLES BY AROUND DAYBREAK TUE. PREV DISCUSSION... /ISSUED 621 PM CDT MON SEP 17 2012/ AVIATION... FOR THE 00Z TAFS...SFC COLD FRONT IS WELL SOUTH OF THE TX AND OK PNHDLS. NORTH WINDS WILL CONTINUE TO DECREASE IN SPEEDS THIS EVENING AS SFC HIGH PRESSURE BUILDS INTO THE REGION. WINDS ARE EXPECTED TO BECOME SW AFTER SUNRISE TUESDAY AS THE SFC HIGH MOVES OFF TO THE E AND S OF FCST AREA. SOME MID AND HIGH LEVEL CLOUDS ANTICIPATED AS WELL. TSTM POTENTIAL THIS EVENING REMAINS LOW...WITH CONFIDENCE EVEN LOWER THAT ANY TAF SITE WILL BE AFFECTED. AS A RESULT... HAVE LEFT MENTION OUT OF THIS FCST CYCLE. GENERALLY VFR CONDITIONS NEXT 24 HOURS AT ALL TAF SITES. ANDRADE PREV DISCUSSION... /ISSUED 315 PM CDT MON SEP 17 2012/ DISCUSSION... NO REAL CHANGE FROM EARLIER FORECAST. THIS EVENING LOOKS TO BE OUR BEST OPPORTUNITY FOR THUNDERSTORMS...AS STRONG JET STREAK DROPS SOUTHEAST INTO PANHANDLES. HAVE INCREASED POPS SLIGHTLY ACROSS SOUTHERN TEXAS PANHANDLE...AS CONVERGENCE ALONG 850 MB FRONT MAY ENHANCE DEVELOPMENT. LOW POPS RETAINED AFTER MIDNIGHT ACROSS FAR SOUTHERN ZONES...WITH NO POPS THEREAFTER. SURFACE WINDS EXPECTED TO DIMINISH QUICKLY THIS EVENING. MOST LOCATIONS EXPECTED TO DROP INTO 40 TONIGHT AS CLEARING OCCURS AND HIGH PRESSURE SETTLES IN. SOUTH WINDS RESUME ON TUESDAY...WITH MAX TEMPERATURES CLOSE TO CLIMO. SOUTHWEST WINDS ON WEDNESDAY ALLOW FOR A WARM DAY...WITH MAX TEMPERATURES REACHING THE LOWER 90S IN MANY SECTIONS. MODELS ARE STILL NOT IN GOOD AGREEMENT THEREAFTER...REGARDING SURFACE FEATURES. WEAK COLD FRONT IS FORECAST TO MOVE INTO NORTHERN SECTIONS WEDNESDAY NIGHT...WITH THIS FEATURE DISSIPATING ON THURSDAY. INCREASING CLOUDS HOWEVER...ESPECIALLY ACROSS NORTHERN ZONES...WILL KEEP TEMPERATURES AT BAY. STRONGER COLD FRONT ON FRIDAY ALLOWS FOR NOTICABLE COOLING FRIDAY THROUGH SUNDAY...WITH MODEST WARMUP COMMENCING ON MONDAY. 03 COCKRELL FIRE WEATHER... NORTH WINDS WILL QUICKLY DIMINISH THIS EVENING...BECOMING LIGHT AND VARIABLE BEFORE SUNRISE. SOUTH AND SOUTHWEST WINDS ON TUESDAY WILL NOT BE STRONG. SOUTHWEST WINDS EARLY WEDNESDAY WILL TREND TO SOUTHEAST...AND WILL DIMINISH DURING THE AFTERNOON. NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH MONDAY...AS LIGHT TO MODERATE WINDS PREVAIL. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Sep 18, 12:24 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1224 AM CDT TUE SEP 18 2012 OKZ001>003-TXZ001>020-181100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1224 AM CDT TUE SEP 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEASTERN TEXAS PANHANDLE. SOME STORMS COULD BE STRONG WITH GUSTY WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JACKSON
In the hours before
Special weather statement, Sep 17, 11:10 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1110 PM CDT MON SEP 17 2012 TXZ014-015-180500- GRAY TX-WHEELER TX- 1110 PM CDT MON SEP 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHEELER AND SOUTHEASTERN GRAY COUNTIES UNTIL MIDNIGHT CDT... AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF KELLERVILLE...OR 15 MILES SOUTHEAST OF LEFORS...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MCLEAN... KELLERVILLE... ALANREED... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 131 AND 154. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ANDRADE
Special weather statement, Sep 18, 12:24 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1224 AM CDT TUE SEP 18 2012 TXZ019-020-180600- COLLINGSWORTH TX-DONLEY TX- 1224 AM CDT TUE SEP 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 100 AM CDT... AT 1220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES WEST OF DOZIER...OR 19 MILES SOUTHWEST OF SHAMROCK...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WELLINGTON... QUAIL... DOZIER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LG
Special weather statement, Sep 18, 12:40 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1240 AM CDT TUE SEP 18 2012 TXZ020-180615- COLLINGSWORTH TX- 1240 AM CDT TUE SEP 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH COUNTY UNTIL 115 AM CDT... AT 1237 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF QUAIL...OR 16 MILES NORTH OF MEMPHIS...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... QUAIL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LG
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.